Doctor insights on:
Thyroid Med Withdrawal Symptoms
Too much Synthroid (thyroxine): Yes, restlessness and insomnia can occur if blood levels of TSH is low and freeT4 levels(thyroxine) are high because taking a higher dose of Synthroid. Should get a blood TSH level and free T4 levels and adjust Synthroid dosage .Sleeplessness may improve when TSH and thyroxine levels in blood is therapeutic . ...Read more
Increased anxiety.: It can actually cause anxiety, sweating, nervousness, tachycardia, just overall not feeling well. Depending on the dose and how long youve been taking it you can even have withdrawal seizures and yes you can have emotional symptoms including irritability and agitation. Dont stop it on your own, do it under the supervision of your physician. ...Read moreSee 2 more doctor answers
Treated for thyroidits (hashi's ruled out) w/ 75mcg levo/10mcg cytomel (liothyronine) but experiencing panic attacks nausea, trouble breathing, hot flashes nightime?
Mood and hormones: Hypo or hyper thyroid states may serious impact not only the body but the brain...mind. 1% of the chronic patients in state mental hospitals are cured and released each year, when their thyroid status is corrected. See your family medical doctor or endocrinologist soon. ...Read moreSee 1 more doctor answer
Either/or Hydroxyzine HCL or Benadryl (diphenhydramine) for getting through medicine induced hyperthyroid anxiety? (Off all thyroid meds, taking low dose propranolol)
Normal lab results, hyper thyroid symptoms. (tachycardia/insomnia) is Synthroid (thyroxine) or armour preferred? Possible adrenal issue?
Not for hyper: Adding thyroid hormone replacement to a hyperthyroid gland will exacerbate the problem. If there is underlying adrenal insufficiency, adrenal crisis is more likely to occur in someone with hyperthyroidism. Highly recommend endocrine evaluation if you have these issues. ...Read moreSee 1 more doctor answer
Dx Hashimotos. Feel wired on med then exhausted with vertigo dizzy/near syncope occasionally that makes me panic. Anxiety? Or symptom of thyroid med
Possible: Generic drugs need to be within +/-20% of the bioavailability of the original drug. So theoretically, your new formulation could be providing you with 80% of active molecule of the old one, potentially leading to withdrawal symptoms. Discuss with your prescribing physician. Hope this helps. ...Read more
Have severe insomnia after starting Armour Thyroid for hypothyroid. Stopped med for 6 weeks to resolve insomnia. No success. Restart meds anyway?
Thyroid: doc reduced dosage; symptoms returning. Tsh/t3/t4 'normal' on current dose, but i'm unwell again. Why docs only consider blood, not symptoms?
Doc's look at it all: Doctors look at all the information, which includes the symptoms reported by the patient, the test results, and what's found on the exam. Just ask the doctor again, on the next visit. One can also get a second opinion to see if matches the current doctor's opinion. That means one should have ppo insurance or better, which allows one to have a larger choice of doctors to go to for a second opinion. ...Read moreSee 1 more doctor answer
Duloxetine discontinuation, now 15mg, tapering from 60mg during last 30 days, switching to low dose venlafaxine?(because of severe withdrawal symptoms).
Recheck labs: First thing to do is to make sure the thyroid labs are now normal. Sometimes you might have to live with normal thyroid levels for a few months to see if the symptoms improved. If thyroid levels are now completely normal on synthroid (thyroxine) and you still have all the symptoms, i think it's time to look for another cause for your symptoms. ...Read more
Varies: They can be completely avoided by coming off Cymbalta (duloxetine) in steps under supervision. If you suddenly stop take a high dose, you can develop "discontinuation" symptoms, which can include odd sensations, headaches, flu-like feelings, and gi discomfort. Then you might also have the return of the anxiety, depression, or pain that Cymbalta (duloxetine) was helping with. ...Read moreSee 1 more doctor answer
Can my psychosis, severe depression, and anxiety be linked to hashimotos disease? Symptoms not better with meds (synthroid (thyroxine) or anti-anxiety/depressents
Possibly: Stopping an SSRI can be very challenging for some and it is very important to have close monitoring by a doctor of any symptoms that develop. It needs to be done slowly and each person's characteristics can make a difference. It's worth doing but it must be done carefully. Don't try to handle it alone - you want the doctor to be responsible for these decisions. Glad you're better now! ...Read more
Hashimotos in remission. High TSH but normal free T3 (liothyronine) t4. Possible pituitary? Headaches nausea weight loss anxiety etc..
Get level checked,,: This sounds like symptoms of hyperthyroidism (weight loss, anxiety) your TSH may be high and free t3 (liothyronine) T4 normal, but it may be somewhat high for you so you might need to get your meds adjusted after another check of your thyroid levels (tsh is usually attempted to be kept at around 3.0 miu/l in hashimoto's). Good luck. ...Read more
Since it is: An exact duplicate of what's been in your body since you were in your mother's womb, there are no withdrawal effects - or any negative effects of any kind. If you have hypothyroidism as stated, you will need brand name T4 replacement every day the rest of your life. Never stop therapy for any reason. Don't get your medical information from friends, tv or the internet. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Thyroid medication withdrawal symptoms
- Nutri med thyroid dose
- Take thyroid med
- Ask a doctor a question free online
- Thyroid medication withdrawal
- Withdrawal symptoms
- Is their anything else you can take for thyroid be synthroid med?
- What happens if i dont take prescribed thyroid med?
- Talk to a endocrinologist online for free